# SDR SWAA2025061674454

- Difficulty date: May 23, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 51,407 hours, 31,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD WEB LOCATED BTW BS 492.4 TO BS 500A RBL23 WL 156.1 AT FWD CARGO COMPARTMENT 2025-340235<[01] REPLACED SHIELD WEB AND FASTENERS LOCATED BTW BS 492.4 TO BS 500A RBL23 WL 156.1 AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DWG 143A0080 SHEET 23 REV -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK COMPLETED RII
